BibTeX record journals/ijbc/HsuYYY06

download as .bib file

@article{DBLP:journals/ijbc/HsuYYY06,
  author    = {Cheng{-}Hsiung Hsu and
               Suh{-}Yuh Yang and
               Ting{-}Hui Yang and
               Tzi{-}Sheng Yang},
  title     = {On Periodic Solutions of a Two-Neuron Network System with Sigmoidal
               Activation Functions},
  journal   = {I. J. Bifurcation and Chaos},
  volume    = {16},
  number    = {5},
  pages     = {1405--1417},
  year      = {2006},
  url       = {https://doi.org/10.1142/S0218127406015386},
  doi       = {10.1142/S0218127406015386},
  timestamp = {Fri, 02 Nov 2018 09:27:32 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/ijbc/HsuYYY06},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics